On the Volume-Preserving Foliations.

Chao-Chu Liang

Mathematische Annalen (1976)

  • Volume: 223, page 13-18
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Liang, Chao-Chu. "On the Volume-Preserving Foliations.." Mathematische Annalen 223 (1976): 13-18. <http://eudml.org/doc/162873>.

author = {Liang, Chao-Chu},
journal = {Mathematische Annalen},
pages = {13-18},
title = {On the Volume-Preserving Foliations.},
url = {http://eudml.org/doc/162873},
volume = {223},
year = {1976},

AU - Liang, Chao-Chu
TI - On the Volume-Preserving Foliations.
JO - Mathematische Annalen
PY - 1976
VL - 223
SP - 13
EP - 18
UR - http://eudml.org/doc/162873
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.